| Model Number |
700FC27 |
| Medical Device Problem Code |
Perivalvular Leak (1457)
| Health Effect - Clinical Code |
Mitral Regurgitation (1964)
| Date of Event |
04/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that this 27mm annuloplasty band was implanted and explanted during the same procedure.After coming off cardiopulmonary bypass (cpb), severe paravalvular leak was noted and a 27mm non-medtronic bioprosthetic valve was ultimately implanted.No additional adverse patient effects were reported.